[en] Cancer patients under targeted chemotherapy to the epidermal growth factor receptor (EGFR) frequently suffer from unusual skin adverse events. In the past, these changes were globally qualified as a rash. Our aim was to assess objectively by non invasive bioinstrumentation some early structural and functional skin changes associated with EGFR inhibitor treatment. A series of 27 cancer patients aged 58-66 years were assessed using two ultraviolet light emitting CCD cameras, Visioscan((R)) and Visiopor((R)). Assessments were performed on the foreheads at inclusion and therefore at weekly intervals for 2 months at most. No topical treatment was applied during the assessment period. The Visioscan((R)) camera revealed specular light reflectance at the site of follicular plugging. The interfollicular stratum corneum showed occasional focal hyperkeratosis. These features increased in severity with the EGFR inhibitor treatment, indicating follicular involvement as an early adverse event of the therapy. The follicular fluorescence revealed by the Visiopor((R)) camera remained unchanged over the treatment period. The present findings suggest an EGFR inhibitor-induced kerosis (follicular hyperkeratosis) possibly responsible for acneiform reactions.